# SDR IXXA20200603021

- Difficulty date: June 3, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 98,681 hours, 18,283 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Disengaged
- Location: R2 Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE R2 WINDOW DIFFICULT TO CLOSE.  LOWER AFT TRACK ROLLER DISENGAGED FROM TRACK.  RE-INSTALLED TRACK ROLLER AND ADJUSTED R2 WINDOW IAW AMM 56-11-02.  NO ADDITIONAL FAULTS NOTED.  AIRCRAFT RELEASED TO SERVICE.
